Author Kogure, Tetsuya/ Zhang, Yi / Nishizawa, Osamu / Xue, Ziqiu/
Journal Title Geophysical Journal International
Volume 214
Issue 2
Published Date 2018-08-01
NII Type Journal Article
Format PDF
Author Kogure, Tetsuya/ Okuda, Yudai /
Journal Title Geophysical Research Letters
Volume 45
Published Date 2018-04
NII Type Journal Article
Format PDF
Author Li, Shuting/
Journal Title Mechanism and machine theory
Volume 119
Published Date 2018-01
NII Type Journal Article
Format PDF
Author Suzuki, Satoshi/ Kuroiwa, Daishi/
Journal Title Applied Analysis and Optimization
Volume 2
Issue 1
Published Date 2018
NII Type Journal Article
Author Suzuki, Satoshi/ Kuroiwa, Daishi/
Journal Title Optimization letters
Volume 11
Issue 8
Published Date 2017-12
NII Type Journal Article
Format PDF
Author Kudo, Masaki/ Naito, Kanta/
Journal Title Communications in statistics. Theory and methods
Volume 46
Issue 23
Published Date 2017-08-24
NII Type Journal Article
Format PDF
Author Kogure, Tetsuya/ Zhang, Yi/ Nishizawa, Osamu / Xue , Ziqiu/
Journal Title Geophysical Journal International
Volume 211
Issue 2
Published Date 2017-08-03
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Applied Mathematics and Computation
Volume 304
Published Date 2017-07-01
NII Type Journal Article
Format PDF
Author Aoki, Miho/ Kishi, Yasuhiro/
Journal Title Journal of Number Theory
Volume 176
Published Date 2017-07
NII Type Journal Article
Format PDF
Author Suzuki, Satoshi/
Journal Title Linear and nonlinear analysis
Volume 3
Issue 2
Published Date 2017-07
NII Type Journal Article
Format PDF
Author Naka, Yutaro/ Kogure, Tetsuya/
Journal Title Transactions, Japanese Geomorphological Union
Volume 38
Issue 3
Published Date 2017-07
NII Type Journal Article
Format PDF
Author Wu, Fentao/ Sugie, Jitsuro/
Journal Title Monatshefte für Mathematik
Volume 183
Issue 1
Published Date 2017-05
NII Type Journal Article
Format PDF
Author Maeta, Shun/
Journal Title Proceedings of the American Mathematical Society
Volume 145
Issue 4
Published Date 2017-04
NII Type Journal Article
Format PDF
Author Suzuki, Satoshi/
Journal Title Taiwanese journal of mathematics
Volume 21
Issue 2
Published Date 2017-04
NII Type Journal Article
Author Ishibashi, Kazuki/ Sugie, Jitsuro/
Journal Title Journal of Mathematical Analysis and Applications
Volume 446
Issue 1
Published Date 2017-02-01
NII Type Journal Article
Format PDF
Author Sano, Tomokazu/ Eimura, Takayuki/ Kashiwabara, Ryota/ Matsuda, Tomoki/ Isshiki, Yutaro/ Hirose, Akio/ Tsutsumi, Seiichiro/ Arakawa, Kazuto / Hashimoto, Tadafumi/ Masaki, Kiyotaka/ Sano, Yuji/
Journal Title Journal of Laser Applications
Volume 29
Issue 1
Published Date 2017-02
NII Type Journal Article
Format PDF
Author Suzuki, Satoshi/ Kuroiwa, Daishi/
Journal Title Journal of optimization theory and applications
Volume 172
Issue 2
Published Date 2017-02
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Tanaka, Masahiko/
Journal Title Proceedings of the American Mathematical Society
Volume 145
Published Date 2017-01-11
NII Type Journal Article
Format PDF
Author Suzuki, Satoshi/ Kuroiwa, Daishi/
Journal Title Optimization letters
Volume 11
Issue 1
Published Date 2017-01
NII Type Journal Article
Format PDF
Author Aoki, Miho/ Sakai, Yuho/
Journal Title Rocky Mountain Journal of Mathematics
Volume .Forthcoming
Published Date 2017
NII Type Journal Article
Format PDF